Jump to content

MotorRose

Members
  • Content Count

    8
  • Joined

  • Last visited

About MotorRose

  • Rank
    Newbie

Profile Information

  • City
    New Windsor
  • US State (if applicable)
    NEW YORK
  • Country
    USA
  • Gender
    Female
  • Status
    Lung cancer patient/survivor
  • Interests
    Making art, playing and recording music, nature, walking, hiking

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I read your post and your earlier story Judy M2. I am amazed at your resilience and strength in the face of so many complications, setbacks and suffering. I am so relieved and happy that you are stable now after all that and can only hope to be as resilient and strong as you have been.
  2. Thanks Lou-yes I hope the tumor continues to shrink and the side effects lesson so I can have the quality of daily life that I now miss.
  3. Judy, were you on a different targeted drug before Tagrisso? I was just diagnosed 2 1/2 months ago so I’m still physically, mentally, and emotionally adjusting. When were you diagnosed? When you said you paid your dues, it sounds like you went through some tough times. So glad you’re feeling better now🤗
  4. Wishing you a safe and Happy Thanksgiving as well Judy. It’s amazing that you’re able to eat and be active without the Tagrisso getting in the way of what you want to do. Must be so nice in San Diego -lucky you. The Hudson Valley is beautiful but as you know it does get cold!
  5. Thanks for your suggestions Gary. The doc did prescribe meds for nausea and vomiting which I fortunately don’t have. It’s just whenever I eat, I never know how I’ll react. It sometimes feels like a stomach bug-just hurts and then eventually goes away. I’m glad the drug is helping-just wish for a little better quality of life. I thought maybe the dosage was too much for my small frame and weight. Will speak with the onc on Friday about all this.
  6. Wow Judy M2–you are so fortunate to be free of side effects. I thought these side effects were an unfortunate result of the treatment but it’s great to know that not everyone has them and maybe reducing the dose will help me. Thanks
  7. I have been taking 80 mg Tagrisso now for about 6weeks for egfr mutation stage 4 lung cancer. The tumor has shrunk to more than half it’s size but everyday I deal with side effects such as stomach upset, heartburn, occasional diarrhea, dizziness, fatigue, acne, weight loss( I’m only 93 pounds now). I was hoping reducing the dosage from 80 to 40 mg might help alleviate these side effects but still be effective in curbing the cancer. Does anyone have experience or information about this? Thanks
  8. I am a 70 year old woman recently diagnosed with stage 4 lung cancer with the egfr gene mutation. I started 80 mg Tagrisso 6 weeks ago. Although the tumor has shrunk, I suffer daily with the side effects of the Tagrisso: stomach upset, diarrhea, heartburn, weight loss( 94 lbs now), acne, dizziness. I don’t have all these side effects at once, but each day seems to bring another one or two of these effects from Tagrisso. I was wondering if I pleaded with my oncologist to reduce the 80mg dose to 40 mg, if that would lesson the unpleasant side effects. Anyone else reduced their dosage and felt
×
×
  • Create New...